International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 126

Research Paper | Mathematics | India | Volume 4 Issue 4, April 2015


Numerical Solution of the First-Order Hyperbolic Partial Differential Equation with Point-Wise Advance

Chhatra Pal [2] | Vinit Chauhan [2]


Abstract: In this paper, we construct an explicit numerical scheme based on Lax-Friedrichs finite difference approximation to find the numerical solution of first-order hyperbolic partial differential equation with point-wise advance. The differential equation involving point-wise delay and advance models the distribution of the time intervals between successive neuronal firings. We construct higher order numerical approximation and discuss their consistency, stability and convergence. Analysis shows that numerical scheme is conditionally stable, consistent and convergent in discrete L-infinity norm. We also extend our method to the higher space dimensions. Some test examples are included to illustrate our approach. These examples verify the theoretical results and show the effect of point-wise advance on the solution.


Keywords: hyperbolic partial differential equation, transport equation, point-wise advance, finite difference method, Lax-Friedrichs scheme


Edition: Volume 4 Issue 4, April 2015,


Pages: 519 - 523

Numerical Solution of the First-Order Hyperbolic Partial Differential Equation with Point-Wise Advance


How to Cite this Article?

Chhatra Pal, Vinit Chauhan, "Numerical Solution of the First-Order Hyperbolic Partial Differential Equation with Point-Wise Advance", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=SUB153064, Volume 4 Issue 4, April 2015, 519 - 523, #ijsrnet

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'hyperbolic partial differential equation'

Downloads: 105

Research Paper, Mathematics, India, Volume 4 Issue 3, March 2015

Pages: 2238 - 2242

Finite Difference Approximation for Transport Equation with Shifts Arising in Neuronal Variability

Chhatra Pal [2] | Agam Dwivedi

Share this Article

Downloads: 134

Research Paper, Mathematics, India, Volume 5 Issue 11, November 2016

Pages: 557 - 562

A Four Step Wavelet Galerkin Method for Parabolic and Hyperbolic Problems

Jyoti Sharma [11] | S. K. Srivastava

Share this Article


Top